| Model Number |
FINETUNER ECHO [FINETUNER 2] |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
A finetuner echo was returned to service and repair.According to the repair request form, the device had no function.
Event or Problem Description
Additional Manufacturer Narrative
Conclusiong: a finetuner echo was sent to service _ repair because of the connection to the processor was not possible.During device investigation a failed capacitor was detected which was clearly the reason for the reported issue.Electrical inspection could not be performed because of the observed failure.No injury was reported.This is a final report.